# SDR SWAA2025040702221

- Difficulty date: March 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,487 hours, 19,269 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RAIL NUT PLATE OUTBOARD FIXED LEADING EDGE OFSS 567 AT RT WING 2025-171991<[01] REPLACED RAIL NUT PLATE OUTBOARD FIXED LEADING EDGE OFSS 567 AT RT WING IAW B737-800 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG:112A4402 SHEET:41 REV.A; TOOL USED DIGITAL CALIPER P/N:8647A42 S/N:B22058354 DUE DATE:20-SEP-25.;[02] COMPLETED TASK CERTIFIED
